# SDR YENA20160830775

- Difficulty date: August 30, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N612JB
- Make and model: Airbus A320-232
- Aircraft serial: 2447
- Aircraft time: 46,014 hours, 16,025 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS DISCOVERED ON FLOORBEAM AT FRAME 67-70 -Y765.  R & R FLOORBEAM, FRAME 67-70, Y765.  REPLACED IAW SRM 51-72-11, REV 114 AND SRM 51-42-11, REV 144, PN D5347219320000.
